# SDR DHL2003604683

- Difficulty date: May 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.000 CRACK IN FWD UPPER CORNER OF FWD SERVICE DOOR JAMB.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-127, DWG 5750776, DWG SR08530021.  CUT OUT DAMAGED AREA; FABRICATED (2) FILLERS (7075-T6 AL0.050) (7075-T6 AL0.063) AND (2) DOUBLER (7075-T6 AL0.063) (7075-T6 AL0.080) IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-127, DWG 5750776, DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLERS IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS AND DOUBLERS WITH NEW FASTENERS IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-127, DWG 5750776, DWG SR08530021, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
